# SDR DALA2018101506055

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 0782038) INITIAL INSPECTION: DENT ON FRAME, PROTECTION LBL S25, STA 1420, AT AFT CARGO COMPARTMENT. (C2). SUMMARY OF NRC 00142. FRAME PROTECTION LBL S25, STA 1420,AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 572012-14 REV. ORIGINAL AND ETI-57-18-021 REV. ORIGINAL. INITIAL INSPECTION AT OR BEFORE 25,000 CYCLES AND REPETITIVE INSPECTIONS EVERY 11,000 CYCLES AFTER SECTION II FOLLOW UNDER LOG. 0767179 PER ER/A 572012-14 REV. ORIGINAL SECC. II & III.
